# SDR CA980819005

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sense Line
- Part number: 909700443
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: E, H, A

## Discrepancy

(CAN) ON MEDIVAC DEPARTURE, RIGHT HAND BLEED AIR FAILURE LIGHT CAME ON SHORTLY AFTER TAKE-OFF.  RIGHT ENGINE SHUT DOWN.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE CHECK REVEALED RIGHT BLEED AIR PRESSURE ANNUNCIATOR SENSE LINE CRACKED UNDER FLOOR AT BLEED AIR MANIFOLD.  LINE REPAIRED AND SYSTEM CHECKED SERVICEABLE.
